# SDR SIMA20170104003

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 41,956 hours, 37,564 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

P TRIM MAIN INOP. CLEANED ALL 3 PITCH TRIM SWITCHES PER AMM 27-40-03. PERFORMED FIM TASK 27-43-00-810-801 OPS CHECK PITCH & TRIM SYSTEM GOOD FOUND TO BE TRANSITORY CONDITION.
